# SDR FDEA201710132937

- Difficulty date: October 13, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 29,908 hours, 16,352 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF,  OVERHEAD ATS LEVER POPPED OFF TWICE.  WOULD NOT RESET.  ABORTED TAKEOFF AND RAN QRH, SECOND ATTEMP SUCCESFUL.  PERFORMED AN ADJUSTMENT AND TEST OF AUTOTHROTTLE IAW AMM 22-30-00-05-01, NO DEFECTS NOTED.  PERFORMED AFS - LAND TESTS IAW AMM 22-40-00-05, ALL PASSED. NO HISTORY FOR 30 DAYS. OK TO CONTINUE.
